Morning time is usually when I'm at my worst. My brain feels like mush; I can't focus or concentrate on anything. Literally. I barely have enough energy to get ready for the
day. That is when I'm most vulnerable. Sometimes I cry for no reason. The best way I can describe it in a relatable way is this: for most people, they feel tired and maybe foggy when they wake up. But they shower and get dressed and they usually feel more refreshed and awake. For me, I feel the same after I'm showered and dressed as I do when I first wake up in the morning. Though I still probably feel worse than the average person. After I eat breakfast, I still feel weak tired though it's not quite as overwhelming. When I attempt to focus, it's like I'm staring a hole through whatever it is I'm trying to focus on. It becomes blurry and then I just find myself staring at it. No matter what I do, I can't focus. My eyes will get heavy and lifting a muscle is difficult; sometimes even a lost cause. I feel like this until an hour after I take my Vyvanse because that's how long it takes to take effect.
When I feel the effect after an hour, I begin to focus, feel energetic, and just happy about life. I begin to think about all of the things I have never been able to do due to my lack of energy and concentration and am ready to get all of them done. I also want to learn everything I can. It is full force for about an hour and a half. Over the next hour and a half, I begin to feel the slow decline. I can still concentrate and feel good but as more time passes, the more I can feel it slipping away. I begin to feel worse and helpless because I can feel the good feeling slipping away and I know that there is nothing I can do to stop it. I just wish it would last longer.
As the rest of the day ticks by, my energy and focus decrease more and more until there is nothing left. Sometimes I feel the urge to focus on something, but whenever I try, I just completely lose interest. Other times, I can't even gather enough energy to do it. When evening and night come, I feel very similar to how I felt that morning before I took it, only I feel cranky and irritable. Sometimes I get the "skin-crawling" sensation. I get mad and upset for little or no reason. Most of the time, I just want to cry myself to sleep. Some nights I sleep, other nights I don't. When I don't get any sleep, the vulnerability and just about every bad emotion I have multiplies, especially the irritability. I just want to disappear from the world. At night when I can't sleep, I can't get the energy to get out of bed, so I toss and turn all night, making me frustrated, angry, and even more irritable and I just don't know what to do with myself. I usually will end up falling asleep between 5 and 6 am., so I do get a few hours. Then a new day begins and the cycle repeats itself.
There are things that I have done in hopes of making myself feel better... I've tried the diet and exercise approach. I've experimented with multiple diets such as gluten free, strictly fruits and veggies, and other similar to those. I've also adopted regular exercise routines; I could tell very little difference that wasn't worth continuing with the schedule. I've also tried mediation and yoga. I did yoga on a regular basis and meditation every night. It helped with stress and keeping me calm and level-headed during stressful situations but it didn't make me feel better as far as energy or helping me feel better in general. I've also tried hypnosis and binaural rhythms. Again, both helped very mildly, neither being extremely effective. Lastly, I have experimented with multiple supplements. Some have made more impact than others and I continue to experiment with them. However, none have made a huge difference. I don't think I'll be able to name every single one that I've ever tried, but I'll try.
Vitamins: B complex, Calcium, B 12, Niacin, D, C, multivitamin, fish oil, omega 3
Minerals: Tyrosine, Phenylalanine, L-Dopa, Coenzyme 10, 5-HTP, Tryptophan, Chromium, Magnesium, L-Carnitine, Theanine, Taurine
Herbs: Ginseng, Green/Black Tea, Lemon Balm, Peppermint, Dandelion, Rhodiola, Ginger, Yerba Mate, seasonings (sage, thyme, turmeric, curcumin)
I also experimented with peppermint and lavender essential oils
I've also tried talk therapy, art therapy, light therapy, and most other therapies.
I have also tried other medications such has Prozac, Lexapro, Ritalin, Wellbutrin, Lunesta, Trazadone, Abilify, Adderall and some others but I didn't feel the effect was worth the health risks so I stopped everything except Vyvanse.
I am sorry to hear about your medical problems. You need a current and detailed assessment by a psychiatrist and probably need a change in medication. You may need to take something with Vyvanse or probably need a change in dose and timing of the drug.
Apart from then you need to be tested for thyroid problems, anemia, low blood sugar, low blood pressure, sleep disorders and adrenal gland problems. Since a confirmed diagnosis cannot be given on net please consult your doctor regarding this. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.